72.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

change of brand anastrozol

3 REPLIES 3
JaneyW
Member

Re: change of brand anastrozol

I can second the reassurance that the different side effects on different brands do indeed settle down when you go back to a previous brand. I'd been on Teva for a year, got Consililent one month, with huge increase in hand and foot joint pain and swelling. I asked pharmacist to get me Teva for the next month, and within about 10 days I was back to where I'd been before. OK, not as I'd been before I started anastrazole, but hey!

venice25
Member

Re: change of brand anastrozol

Hi GB

 Glad to hear different brands can be better, I feel 90 at present I am pleased this will change over time.I was worried that it was accumalative after being on them for quite afew months. Many thanks for your reply Gill

GB
Member

Re: change of brand anastrozol

Hi Gill

I've been through 3 brands, started with Consilient, then Teva now Accord.  Lots of hot flushes on Consilient and aches at first which then subsided, dreadful aches and pains on Teva, felt about 90 so switched to Accord and now have a few aches but no more need for Ibuprofen and limited hot flushes.  Did get some improvement over time and difficult to say whether the hot flushes are better now I'm 7 months into treatment but well worth switching brands in my view to find the one that suits you best.  I spoke with the pharmacist who, after firstly saying they were the same drug, was fine when I said that if she read on this forum or spoke to a BCN, variations were well known.  My records now say Accord only and they order them in for me.  Good luck! G

venice25
Member

change of brand anastrozol

hello

can anyone advise me please . last month i was given a different brand of anastrozole usually take teva since prescribed January . I was coping ok had mild aches and pains nothing i couldnt cope with but this other brand just says Generics on the box I have had horrendous joint pain, back ache and stomach cramps .  I am now on my 10th day back on teva will these side effects subside or am i stuck with them had to take ibrufen for some relief. Thanks Gill